# SDR ASAA2025032156821

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,763 hours, 9,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1672 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED NEW POWER SUPPLY AT M1672 IAW B-737 AMM 33-51-06-960-806, OPS CHECKS GOOD. (S/N 117554)
